Dense pairs of o-minimal structures
Fundamenta Mathematicae, Tome 157 (1998) no. 1, pp. 61-78
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
The structure of definable sets and maps in dense elementary pairs of o-minimal expansions of ordered abelian groups is described. It turns out that a certain notion of "small definable set" plays a special role in this description.
@article{10_4064_fm_157_1_61_78,
author = {Lou van den Dries},
title = {Dense pairs of o-minimal structures},
journal = {Fundamenta Mathematicae},
pages = {61--78},
year = {1998},
volume = {157},
number = {1},
doi = {10.4064/fm-157-1-61-78},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/fm-157-1-61-78/}
}
Lou van den Dries. Dense pairs of o-minimal structures. Fundamenta Mathematicae, Tome 157 (1998) no. 1, pp. 61-78. doi: 10.4064/fm-157-1-61-78
Cité par Sources :